I have just lost desire due to stress and pain pills for my arthritis. I could care less. Not much in this department in terms of desire.
Dear Desire Seeker,
All medications have side effects, and most medications have sexual side effects. A proper balance in the brain and body of neurotransmitters (chemical messengers in the brain) and hormones is necessary for desire, arousal, and orgasm to occur. Dr. Theresa Crenshaw, in Sexual Pharmacology, said, “Whenever possible, I eliminated medication altogether by utilizing nonchemical methods of improving patients health, such as diet, exercise, stress management, cognitive therapy for depression and anxiety. If these strategies were not sufficient, and if no satisfactory substitute medication could be found, I attempted to reduce dosages.” In one study, 73% of patients whose doses were halved reported improved sexual function while medication effectiveness continued. *Consult your physician BEFORE altering any of your medications and continue under your doctor's supervision.
There are additional therapy methods for Low Desire Disorders that can help to increase a woman’s desire. You may need to seek the help of a trained sex therapist to overcome your obstacles. There is a wonderful group of Christian Sex Therapist in the Atlanta Area at Building Intimate Marriages.
Don't give up on your quest to find desire for you and your husband. Sexual fulfillment and intimacy in marriage are worth fighting for, and we are commanded to stay sexually connected! (1 Corinthians 7:5)